# SDR AALA202205275714

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737
- Aircraft serial: 31178
- Aircraft time: 25,887 hours, 10,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Zone 200 - Fuse
- Component: Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHTING AT ROW 33 IS LOOSE. TIGHTENED LOOSE ATTACH SCREWS FOR AISLE LIGHTING AT 33ABC. CHECKS GOOD PER AMM 25-22-00.
